# SDR CA971223012

- Difficulty date: December 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 757-28A
- System (JASC): 2910 · Hydraulic System, Main
- Part: Pressure Switch
- Part number: 211C223326
- Condition: Leaking
- Location: Rudder
- Stage of operation: CR
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

(CAN) AIRCRAFT RETURNED DUE TO RUDDER RATION EICAS MESSAGE.  LEFT HAND PRESSURE SWITCH S27 REPLACED.
